CaltechAUTHORS
  A Caltech Library Service

The metric theory of the pair correlation function for small non‐integer powers

Rudnick, Zeév and Technau, Niclas (2022) The metric theory of the pair correlation function for small non‐integer powers. Journal of the London Mathematical Society . ISSN 0024-6107. doi:10.1112/jlms.12647. (In Press) https://resolver.caltech.edu/CaltechAUTHORS:20220808-887235000

[img] PDF - Submitted Version
See Usage Policy.

427kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20220808-887235000

Abstract

For 0 < θ < 1, we show that for almost all α, the pair correlation function of the sequence of fractional parts of {α_n^θ : n ≥ 1} is Poissonian.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1112/jlms.12647DOIArticle
https://arxiv.org/abs/2107.07092arXivDiscussion Paper
ORCID:
AuthorORCID
Rudnick, Zeév0000-0003-0813-2238
Technau, Niclas0000-0003-1519-3397
Additional Information:© 2022 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence. Version of Record online: 15 June 2022. Manuscript accepted: 24 April 2022. Manuscript revised: 10 April 2022. Manuscript received: 29 July 2021. The authors thank Daniel El-Baz and Shvo Regavim for insightful feedback. Zeév Rudnick was supported by the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation programme (Grant agreement No. 786758). Niclas Technau was supported by the Austrian Science Fund (FWF), project J 4464-N.
Funders:
Funding AgencyGrant Number
European Research Council (ERC)786758
FWF Der WissenschaftsfondsJ 4464-N
DOI:10.1112/jlms.12647
Record Number:CaltechAUTHORS:20220808-887235000
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20220808-887235000
Official Citation:Rudnick, Z. and Technau, N. (2022), The metric theory of the pair correlation function for small non-integer powers. J. London Math. Soc.. https://doi.org/10.1112/jlms.12647
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:116180
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:09 Aug 2022 19:54
Last Modified:09 Aug 2022 19:54

Repository Staff Only: item control page